# SDR AWXA0001592

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 6550938269
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT FWD I/B LWR CORNER CRACKED.  REPAIRED PART BY WELDING PER BAC 5975 IAW ENGINEERING RESPONSE; HFEC INSPECTED - NO CRACKS NOTED.
